# SDR DALA2024052105407

- Difficulty date: May 18, 2024
- Submitted: May 21, 2024
- Operation: Air carrier
- Aircraft: N6705Y
- Make and model: Boeing 757232
- Aircraft serial: 30397
- Aircraft time: 75,519 hours, 28,888 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Proximity Sensor
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Girt Bar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

SHIP 6705 R2 ESCAPE SLIDE GIRT BR ENGAGEMENT LIGHT INOP. CORRECTIVE ACTION: R/R PROX SENSOR S10221 PER B757 AMM 25-66. GIRT BAR ENGAGEMENT LIGHT OPERATES NML. (5934623)
